Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 135, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 21, 2007, 10:15 AM CDT for Aurora County, Brule County, South Dakota. It was in force for 60 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2007, 10:15 AM CDT (15:15 UTC)
- Expired
- Jun 21, 2007, 11:15 AM CDT
- In force
- 60 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
Counties Aurora County, SD, Brule County, SD
The radar
The Sioux Falls radar (KFSD), 167 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 10:20 AM CDT | HAIL 3 | 5 Ne Kimball, SD | LARGEST HAIL STONES WERE 3.5 INCHES IN DIAMETER |
| Jun 21, 10:30 AM CDT | HAIL 1.75 | 2 Nw White Lake, SD | |
| Jun 21, 10:30 AM CDT | HAIL 2 | 3 N White Lake, SD | |
| Jun 21, 10:35 AM CDT | HAIL 2.75 | 6 N White Lake, SD | |
| Jun 21, 10:35 AM CDT | HAIL 2.75 | White Lake, SD | |
| Jun 21, 10:35 AM CDT | HAIL 4.25 | White Lake, SD | |
| Jun 21, 10:57 AM CDT | HAIL 1.75 | 8 W Stickney, SD | |
| Jun 21, 11:20 AM CDT | HAIL 1.75 | 7 W Stickney, SD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 9:38 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 3.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -388 J/kg
- Mixed-layer LCL
- 1393 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFSD 211516 SVRFSD SDC003-015-211615- /O.NEW.KFSD.SV.W.0135.070621T1515Z-070621T1615Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1015 AM CDT THU JUN 21 2007 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BRULE COUNTY IN SOUTH CENTRAL SOUTH DAKOTA AURORA COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 1115 AM CDT * AT 1015 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF KIMBALL...OR ABOUT 21 MILES EAST OF CHAMBERLAIN... MOVING SOUTHEAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WHITE LAKE AROUND 1030 AM CDT... PLANKINTON AROUND 1040 AM CDT... STICKNEY AROUND 1050 AM CDT... AT 1012 AM...GOLFBALL SIZED HAIL WAS REPORTED 10 MILES NORTH OF KIMBALL. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH YOU SHOULD PREPARE FOR DAMAGING WINDS IN EXCESS OF 58 MPH...LARGE HAIL...HEAVY RAINS AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON FOR NORTHWEST IOWA. LAT...LON 4393 9910 4351 9908 4350 9832 4393 9834 $$ BT
6 follow-up statements
000 WWUS53 KFSD 211519 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1019 AM CDT THU JUN 21 2007 SDC003-015-211615- /O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/ AURORA SD-BRULE SD- 1019 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR EASTERN BRULE AND AURORA COUNTIES... AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF KIMBALL...OR ABOUT 19 MILES EAST OF CHAMBERLAIN...MOVING SOUTHEAST AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WHITE LAKE AROUND 1035 AM CDT... PLANKINTON AROUND 1045 AM CDT... STICKNEY AROUND 1055 AM CDT... AT 1012 AM...A MEMBER OF THE PUBLIC REPORTED TWO INCH HAIL 12 MILES NORTH OF KIMBALL. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON FOR NORTHWEST IOWA. LAT...LON 4393 9910 4351 9908 4350 9832 4393 9834 $$ BT
000 WWUS53 KFSD 211527 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1027 AM CDT THU JUN 21 2007 SDC003-015-211615- /O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/ AURORA SD-BRULE SD- 1027 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR EASTERN BRULE AND AURORA COUNTIES... AT 1027 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF WHITE LAKE...OR ABOUT 27 MILES EAST OF CHAMBERLAIN...MOVING SOUTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PLANKINTON AROUND 1045 AM CDT... STICKNEY AROUND 1055 AM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM WILL PRODUCE LARGE HAIL AND DAMAGING WIND. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON FOR NORTHWEST IOWA. LAT...LON 4393 9910 4351 9908 4350 9832 4393 9834 $$ BT
000 WWUS53 KFSD 211532 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1031 AM CDT THU JUN 21 2007 SDC003-015-211615- /O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/ AURORA SD-BRULE SD- 1031 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR EASTERN BRULE AND AURORA COUNTIES... AT 1031 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES NORTHWEST OF WHITE LAKE...OR ABOUT 28 MILES EAST OF CHAMBERLAIN...MOVING SOUTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PLANKINTON AROUND 1050 AM CDT... STICKNEY AROUND 1100 AM CDT... AT 1030 AM...A TRAINED WEATHER SPOTTER REPORTED GOLFBALL SIZED HAIL 2 MILES NORTH OF WHITE LAKE. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND DAMAGING WIND. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON FOR NORTHWEST IOWA. LAT...LON 4393 9910 4351 9908 4350 9832 4393 9834 $$ BT
000 WWUS53 KFSD 211538 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1036 AM CDT THU JUN 21 2007 SDC003-015-211615- /O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/ AURORA SD-BRULE SD- 1036 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR EASTERN BRULE AND AURORA COUNTIES... AT 1036 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WHITE LAKE...OR ABOUT 29 MILES EAST OF CHAMBERLAIN... MOVING SOUTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PLANKINTON AROUND 1050 AM CDT... STICKNEY AROUND 1100 AM CDT... AT 1035 AM...THE WHITE LAKE FIRE DEPARTMENT REPORTED SOFTBALL SIZED HAIL IN WHITE LAKE. TRAINED WEATHER SPOTTERS HAVE ALSO REPORTED BASEBALL SIZED HAIL IN WHITE LAKE. THIS IS A DANGEROUS STORM...IF YOU ARE IN THE PATH OF THIS STORM...GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON FOR NORTHWEST IOWA. LAT...LON 4393 9910 4351 9908 4350 9832 4393 9834 $$ BT
000 WWUS53 KFSD 211544 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1044 AM CDT THU JUN 21 2007 SDC015-211554- /O.CAN.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/ BRULE SD- 1044 AM CDT THU JUN 21 2007 ...THE SEVERE THUNDERSTORM WARNING FOR BRULE COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON FOR NORTHWEST IOWA. LAT...LON 4393 9879 4350 9878 4350 9832 4393 9834 $$ SDC003-211615- /O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/ AURORA SD- 1044 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR AURORA COUNTY... AT 1044 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE. THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF WHITE LAKE...OR ABOUT 32 MILES WEST OF MITCHELL...MOVING SOUTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PLANKINTON AROUND 1050 AM CDT... STICKNEY AROUND 1100 AM CDT... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON FOR SOUTHEASTERN SOUTH DAKOTA. LAT...LON 4393 9879 4350 9878 4350 9832 4393 9834 $$ BT
000 WWUS53 KFSD 211559 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1058 AM CDT THU JUN 21 2007 SDC003-211615- /O.CON.KFSD.SV.W.0135.000000T0000Z-070621T1615Z/ AURORA SD- 1058 AM CDT THU JUN 21 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR AURORA COUNTY... AT 1058 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 8 MILES WEST OF STICKNEY...OR ABOUT 27 MILES WEST OF MITCHELL...MOVING SOUTHEAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... STICKNEY AROUND 1105 AM CDT... AT 1057 AM...GOLFBALL SIZED HAIL WAS REPORTED 8 MILES WEST OF STICKNEY. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. GO INSIDE A STURDY BUILDING AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON FOR NORTHWEST IOWA. LAT...LON 4393 9879 4350 9878 4350 9832 4393 9834 $$ BT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:35 AM CDT, 6 hours 40 minutes earlier.
Area forecast discussion, Jun 21, 3:35 AM CDT, 6 hours 40 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 335 AM CDT THU JUN 21 2007 .DISCUSSION... ANOTHER VERY WARM DAY ACROSS THE AREA...AS UPPER RIDGE REMAINS IN PLACE OVER THE NORTHERN PLAINS. HOWEVER...NOT CONFIDENT WITH TEMPERATURES IN THE NORTHEAST OR WITH CHANCES FOR PRECIPITATION. THETAE RIDGE PARKED OVER THAT AREA ATTM...WITH ISOLATED CONVECTION ONGOING. GFS AND NAM HAVE DIFFERENT IDEAS WITH THE EVOLUTION OF THETAE RIDGE. NAM BUILDS RIDGE NORTH DURING THE MORNING HOURS...MEANING TEMPERATURES INTO THE UPPER 80S TO LOW 90S AND VIRTUALLY NO CHANCE FOR PRECIPITATION...WHILE THE GFS HOLD THERMAL BOUNDARY IN PLACE...WHICH WOULD MEAN A CHANCE OF THUNDERSTORMS THROUGH THE DAY ACROSS SOUTHWEST MINNESOTA AND PORTIONS OF THE NRN CWA IN SD...WITH TEMPERATURES ONLY REACHING THE THE LOWER 80S. PREFER THE NAM...BUT WILL KEEP AN EYE ON THE CONVECTION THE NEXT FEW HOURS. ALSO...THERE IS AN AREA OF CONVECTION ALREADY DEVELOPING OVER NW SD AND SW ND...WHICH COULD MAKE IT INTO THE NW CWA BY LATE MORNING. LOOKS LIKE A MUCH BETTER CHANCE FOR THUNDERSTORMS THIS EVENING AND INTO THE OVERNIGHT HOURS. MORE CONFIDENT IN THUNDERSTORM DEVELOPMENT THAN THE PREVIOUS DAY...AS A MUCH STRONGER S/WV OVER MT WILL BEGIN TO MOVE ESE INTO WRN SD LATER THIS AFTERNOON. THERE WILL BE TWO LIKELY AREAS FOR THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND INTO THE EVENING. ONE ALONG THERMAL BNDRY ACROSS THE ND SD BORDER...THE OTHER INTO WRN SD WITH APPROACHING S/WV TROUGH. STORMS...LIKELY EVOLVING INTO AN MCS...WILL MOVE ESE OUT OF WRN SD INTO CNTRL SD EARLY THIS EVENING...AND EVENTUALLY INTO NW IA BY LATE THIS EVENING. MAIN THREAT BEING HAIL TO THE SIZE OF QUARTERS AND WINDS TO 60 MPH. ALSO OF NOTE...CAN NOT COMPLETELY RULE OUT AN ISOLATED STORM DEVELOPING IN S CNTRL SD LATE THIS AFTERNOON BUT CAP SHOULD HOLD PROVIDED 10-14 DEG C H7 TEMPERATURES. IF DISCRETE SUPERCELLS CAN DEVELOP OVER S CNTRL SD THIS AFTERNOON...VERY LARGE HAIL WOULD BE POSSIBLE...AS WELL AS...ISOLATED TORNADOES. ON FRIDAY...S/WV TROUGH WILL PROVIDE A COOLER POCKET OF AIR OVERHEAD...WHICH WILL ONCE AGAIN GIVE THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS...HOWEVER THE SEVERE THREAT WILL BE MUCH LESS. WITH MORE PERSISTANT CLOUD COVER AND A BETTER CHANCE FOR PRECIPITATION... WENT COOLER IN THE EAST...KEPT HIGH IN THE UPPER 70S. INTO THE WEEKEND...UPPER RIDGE WILL REBUILD NORTH FOLLOWING THE PASSAGE OF THE S/WV TROUGH. THIS MEANS CHANCES FOR PRECIPITATION WILL BE VERY LOW...TEMPERATURES WILL BE VERY WARM...AND HUMIDITY WILL BE HIGH. ALSO...IT WILL BE BREEZY LATE THIS WEEKEND THROUGH EARLY NEXT WEEK. && .AVIATION... VFR WILL PREDOMINATE UNTIL SCT STG TSTMS WITH LCL IFR CX ARE EXPCD TO DVLP MAINLY NORTH OF I90 AFT 18Z...SPRDG SEWD OVR MOST OF AREA AFT 00Z. ISOLD TSTMS ARE ALSO PSBL UNTIL 18Z MAINLY ALG AND NORTH OF A HON TO BKX TO MWM LINE. && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. && LIEBL/RYRHOLM
Hazardous weather outlook, Jun 21, 5:09 AM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 509 AM CDT THU JUN 21 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 509 AM CDT THU JUN 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTHERN AND WESTERN SOUTH DAKOTA THIS AFTERNOON. STORMS WILL LIKELY MOVE INTO SOUTHEAST SOUTH DAKOTA AND SOUTHWEST MINNESOTA DURING THE EVENING HOURS AND EVENTUALLY INTO NORTHWEST IOWA AROUND MIDNIGHT. SOME OF THESE STORMS MAY BE SEVERE...WITH HAIL UP TO THE SIZE OF QUARTERS AND WINDS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 5 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. LIEBL
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:24 AM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Jerauld | 66 min |
| Jun 21, 10:42 AM CDT | Severe Thunderstorm Warning | FSD | Douglas | 53 min |
| Jun 21, 11:12 AM CDT | Severe Thunderstorm Warning | FSD | McCook, Miner | 48 min |
| Jun 21, 11:15 AM CDT | Severe Thunderstorm Warning | FSD | Aurora | 15 min |
| Jun 21, 11:57 AM CDT | Severe Thunderstorm Warning | FSD | McCook, Minnehaha | 48 min |
| Jun 21, 12:08 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 52 min |
| Jun 21, 12:14 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 46 min |
| Jun 21, 12:54 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 51 min |
| Jun 21, 1:18 PM CDT | Severe Thunderstorm Warning | FSD | Union | 42 min |
| Jun 21, 1:26 PM CDT | Severe Thunderstorm Warning | FSD | Union | 34 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.